IJPAM: Volume 72, No. 1 (2011)

GNAN MEAN AND ITS DUAL IN $n$ VARIABLES

V. Lokesha$^1$, S. Padmanabhan$^2$,
K.M. Nagaraja$^3$, Zhi-Hua Zhang$^4$
$^{1,3}$Department of Mathematics
Acharya Institute of Technology
Chickabanavara, Hesaraghatta Main Road
Karnataka, Bangalore-90, INDIA
$^2$Department of Mathematics
RNSIT, Karnataka Bangalore India
$^4$Zixing Educational Research Section
Chenzhou, Hunan, 423400, P.R. CHINA


Abstract. In this paper, we define a weighted Gnan mean and its dual form in $n$ variables, and prove their monotonicities.

Received: September 12, 2008

AMS Subject Classification: 26D15, 26D10

Key Words and Phrases: monotonicity, inequality, Gnan mean, dual, weighted

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 72
Issue: 1